# SDR TI1R001430

- Difficulty date: April 21, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N350AZ
- Make and model: Snias AS350B2
- Aircraft serial: 3127
- Engine: Tmeca ARRIEL1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 9586
- Condition: Making Metal
- Location: Engine
- Part time: 1,185 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE ASSEMBLY - REMOVED FOR HIGH IRON IN OIL ANALYSIS (19.4).  REMOVED AND REPLACED.
